MathSciNet Relay Station
MathSciNet bibliographic data
MR1079029 65N30 (35B25 35B45)
O'Riordan, Eugene; Stynes, Martin A globally uniformly convergent finite element method for a singularly perturbed elliptic problem in two dimensions. Math. Comp. 57 (1991), no. 195, 47–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement